# SDR SWAA060631

- Difficulty date: February 23, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 39,262 hours, 33,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE LATCH CABLE ASSY MISROUTED.  REROUTED CABLE ASSY PER MM.
